Statistical equilibrium in simple exchange games I

Scalas, E, Garibaldi, U and Donadio, S (2007) Statistical equilibrium in simple exchange games I. European Physical Journal B: Condensed Matter and Complex Systems, 60 (2). pp. 271-272. ISSN 1434-6028

Full text not available from this repository.


This erratum corrects a mistake in reference [E. Scalas, U. Garibaldi, S. Donadio, Eur. Phys. J. B 53, 267 (2006)]. In that paper, we needed an aperiodic version of the BDY game, but, in formula (1), we incorrectly presented a periodic transition matrix of period 2 in the special case of g = 2 agents. Here, we present the right aperiodic version.

Item Type: Article
Additional Information: Erratum
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0273 Probabilities. Mathematical statistics
Depositing User: Enrico Scalas
Date Deposited: 29 Sep 2014 10:42
Last Modified: 29 Sep 2014 10:42
📧 Request an update